# SDR DLL15970414

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1605415102
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHEMENT OF EO 7-59089-3, SEVERAL HOLES IN THE RT WING REAR SPAR WERE FOUND CRACKED IN THE UPPER SPAR CAP BETWEEN IWS 293.58 AND IWS 346.109.  THE HOLES ARE COMMON TO THE UPPER WING SKIN AND SPAR CAP AND TO THE SPAR WEB AND SPAR CAP.  THE DAMAGE WILL BE REPAIRED PER ER/A 304840-14AD REVISON 'A'.
